Hello. I am a 26 year old female, healthy weight (5'5" 120 lbs), and received blood work and a 24 urine sample due to quite frequently experiencing a variety of troubling symptoms (tachycardia, hypertension, numb/cold extremities, trembling of hands, dizziness/ feeling lightheaded). My test results indicate that my Plasma Renin Activity is elevated (7.56 ng/mL/H) and so is my aldosterone (40 ng/dL- endocrenologist indicated this was double normal level). If anyone could please help me interpret these test results, and provide insight as to whether the symptoms I am experiencing could be related to these elevated levels, I would be very appreciative. Thank you for your time. Please let me know if I can provide any other information that may be helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.